# SDR SWAA050297

- Difficulty date: February 2, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 57,118 hours, 49,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND R1 DOOR EMERGENCY EXIT LIGHT LENS, BROKEN.  REMOVED AND REPLACED LIGHT LENS PER MM.
